# SDR DHL2003751002

- Difficulty date: January 25, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Module
- Part number: 69174388
- Part serial: D00039
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER CLOSING MAIN CARGO DOOR, A STRONG ODOR BECOMES PRESENT IN COCKPIT.  ODOR LESSENS WITH ENGINE BLEEDS TO PACKS. ODOR PRESENT WITH L OR R AND BOTH PACKS.  FOUND ODOR COMING FROM F/E LT CONTROL PANEL - REMOVED AND REPLACED F/E LT CONTROL MODULE ASSEMBLY AND OPS CHECKED NORMAL IAW B727 M/M 33-10-00.
